Low regularity of non-L^2(R^n) local solutions to gMHD-alpha systems
MetadataShow full metadata
The Magneto-Hydrodynamic (MHD) system of equations governs viscous fluids subject to a magnetic field and is derived via a coupling of the Navier-Stokes equations and Maxwell's equations. Recently is has become common to study generalizations of fluids-based differential equations. Here we consider the generalized Magneto-Hydrodynamic alpha (gMHD-α) system, which differs from the original MHD system by including an additional non-linear terms (indexed by α), and replacing the Laplace operators by more general Fourier multipliers with symbols of the form -|ξ|γ/g(|ξ|). In , the problem was considered with initial data in the Sobolev space Hs,2(ℝn) with n ≥ 3. Here we consider the problem with initial data in Hs,p(ℝn) with n ≥ 3 and p > 2. Our goal is to minimizing the regularity required for obtaining uniqueness of a solution.
CitationRiva, L., & Pennington, N. (2020). Low regularity of non-L^2(R^n) local solutions to gMHD-alpha systems. Electronic Journal of Differential Equations, 2020(54), pp. 1-17.
This work is licensed under a Creative Commons Attribution 4.0 International License.